# SDR CA110713006

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 426 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 23009670
- Condition: Failed
- Location: Nr 2
- Part time: 887 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT AND AME WORKING NEAR ACFT REPORTED UNUSUAL NOISE ON SHUTDOWN, PROBLEM FOUND WITH NR 2 BEARING.
